# SDR DALA2025052904139

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Trolley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 SWOLLEN SKIN AND CORROSION WAS FOUND ON THE FOUR TROLLEY RETAINER BLOCKS COMPARTMENT (109 TO 112) LOWER SKIN AT G1 GALLEY. CORRECTIVE ACTION: COMPLIED WITH ER/A 626528-14. (0991778)
